|Apr. 11th, 2014 @ 11:16 pm Pharmacy error|
|Found out why last month was so bizarre - the pharmacy tripled the dose on my pain meds at the same time that I started a new muscle relaxant. I was all over the wall - sleeping for days, insomnia, nightmares, crying, terrified of the surgery, anxious, dry mouth, dizzy, even feeling like I couldn't quite breathe - just verklempt! |
So now I have to deal with that. My initial reaction was no harm, no foul - but that was immediately after the pharmacist said it was them. Then I got home and everyone was talking about how weird and awful the month was, and I started to put the real picture together in my head (no longer being drugged). I think I'm gonna follow up on this but not sure how.
It was oxycodone and instead of 5mg the pills were 15mg. I thought the new muscle relaxant was kicking my ass, never even thought it was the pain meds I normally take at the same time. I'm not sure how to go about doing anything - obviously add more to the incident report at the pharmacy.